# SDR AWXA200600405

- Difficulty date: March 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 53,001 hours, 23,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING OVERNIGHT MAINTENANCE, THE FORWARD LT EPSU FAULTED DURING "PUSH BUTTON" TEST.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LT EPSU AND BATTERY IAW AMERICA WEST AIRLINES TASK CARD R1C33303 AND A1C33302.  OPERATIONAL TESTS WERE GOOD.
